# SDR DALA2016050603705

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT, RT DORSAL ANGLES BESIDE VERTICAL STAB AND BS 1463 CANT.  THIS REPAIR WAS ACCOMPLISHED IAW ER/A 545157-14, REV ORIGINAL.
